Change search
ReferencesLink to record
Permanent link

Direct link
The DTM gigabit network
Number of Authors: 4
1994 (English)In: Journal of High Speed Networks, Vol. 3, 109-126 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1994, 1. Vol. 3, 109-126 p.
National Category
Computer and Information Science
URN: urn:nbn:se:ri:diva-15047OAI: diva2:1036341
Available from: 2016-10-13 Created: 2016-10-13

Open Access in DiVA

fulltext(123 kB)0 downloads
File information
File name FULLTEXT01.psFile size 123 kBChecksum SHA-512
Type fulltextMimetype application/postscript

Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

ReferencesLink to record
Permanent link

Direct link